# SDR HALA2021042600051

- Difficulty date: April 25, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08872
- Aircraft time: 4,289 hours, 993 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG #1 OIL CHIP DETECT.  PERFORMED TSM  79-35-00-810-808-A, FOUND NO CONTAMINATION ON CHIP DETECTORS. PER POWERPLANT ENGINEERING REPLACED OIL FILTER ELEMENT PER AMM 79-21-06-960-801-A AND REPLACED ENGINE NR1 OIL PER AMM 79-00-00-610-802-A. PERFORMED ENG #1 RUN, NO LEAKES NOTED. A/C OK TO CONTINUE OPERATION. NO FAULTS NOTED
